# SDR P2EA982283

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Nlg
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 586 - MDW - ON LANDING ROLLOUT, NOSE GEAR UNSAFE LIGHT AND HORN CAME ON INTERMITTENTLY, INDICATIONS NORMAL ON TAXI IN.  CHECKED NOSE GEAR DOWN LOCK SENSOR, ACTUATOR, AND ALL SENSOR WIRES.  ALL OPS CHECKED NORMAL PER MM 32-61-51.  ALSO, PERFORMED GEAR RETRACT IAW 32-00-01.  ALL INDICATIONS NORMAL.  (M)
